Acta Mathematica

, Volume 156, Issue 1, pp 203–251

Primes in arithmetic progressions to large moduli

  • E. Bombieri
  • J. B. Friedlander
  • H. Iwaniec
Article

DOI: 10.1007/BF02399204

Cite this article as:
Bombieri, E., Friedlander, J.B. & Iwaniec, H. Acta Math. (1986) 156: 203. doi:10.1007/BF02399204

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Almqvist & Wiksell 1986

Authors and Affiliations

  • E. Bombieri
    • 1
  • J. B. Friedlander
    • 1
  • H. Iwaniec
    • 1
  1. 1.Institute for Advanced StudyPrincetonUSA

Personalised recommendations